×

zbMATH — the first resource for mathematics

Distributive lattices with an additional unary operation. (English) Zbl 0395.06007

MSC:
06D05 Structure and representation theory of distributive lattices
06D30 De Morgan algebras, Łukasiewicz algebras (lattice-theoretic aspects)
08A30 Subalgebras, congruence relations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Balbes, R.,A survey of Stone algebras. In Proceedings of the Conference on Universal Algebra, 1969. Queen’s Papers in Pure and Applied Mathematics, Nr. 25, Kingston, Ont., 1970, pp. 148–170.
[2] Bialynicki-Birula, A. andRasiowa, H.,On the representation of quasi-Boolean algebras. Bull. Acad. Polon. Sci.5 (1957), 259–261. · Zbl 0082.01403
[3] Birkhoff, G.,Lattice theory. Amer. Math. Soc., Providence, R.I., 1967. · Zbl 0153.02501
[4] Cignoli, R.,Injective DeMorgan and Kleene algebras. Proc. Amer. Math. Soc.47 (1975), 269–278. · Zbl 0301.06009 · doi:10.1090/S0002-9939-1975-0357259-4
[5] Comer, S. andJohnson, J.,The standard semigroup of operators of a variety. Algebra Universalis2 (1972), 77–79. · Zbl 0266.08003 · doi:10.1007/BF02945011
[6] Day, A.,A note on the congruence extension property. Algebra Universalis1 (1971), 234–235. · Zbl 0228.08001 · doi:10.1007/BF02944983
[7] Grätzer, G.,Lattice theory. Freeman and Co., San Francisco, 1971. · Zbl 0232.06001
[8] Grätzer, G. andLakser, H.,The structure of pseudo complemented distributive lattices II. Congruence extension and amalgamation. Trans. Amer. Math. Soc.156 (1971), 343–358. · Zbl 0244.06011
[9] Grätzer, G. andSchmidt, E. T.,Ideals and congruence relations in lattices. Acta. Math. Acad. Sci. Hungar.9 (1958), 137–175. · Zbl 0085.02002 · doi:10.1007/BF02023870
[10] Jónsson, B.,Algebras whose congruence lattices are distributive. Math. Scand.21 (1967), 110–121. · Zbl 0167.28401
[11] Kalman, J. A.,Lattices with involution. Trans. Amer. Math. Soc.87 (1958), 485–491. · Zbl 0228.06003 · doi:10.1090/S0002-9947-1958-0095135-X
[12] Moisil, G. C.,Recherches sur l’algebra de la logique. Ann. Sci. Univ. Jassy. Partie I,22 (1935), 1–117.
[13] Pigozzi, D.,Some operations on classes of algebras. Algebra Universalis2 (1972), 346–353. · Zbl 0272.08006 · doi:10.1007/BF02945045
[14] Quakenbush, R.,Structural theory for equational classes generated by quasi-primal algebras. Trans. Amer. Math. Soc.187 (1974), 127–145. · doi:10.1090/S0002-9947-1974-0327619-X
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.